MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS Chemistry Products PHYT Slides; In-Vitro Diagnostics

Ortho-Clinical Diagnostics, Inc. VITROS Chemistry Products PHYT Slides; In-Vitro Diagnostics
Catalog Number 8298671
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros phyt results obtained from a vitros therapeutic drug monitoring performance verifier (tdm pv) fluid using vitros chemistry products phyt slide lot 2631-0202-6006 on a vitros xt7600 integrated system.Vitros tdm pv iii lot u3323 vitros phyt results of 22.68, 17.05, 20.88, 16.82, and 18.77 ug/ml versus the expected result of 29.2 ug/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros phyt results were obtained from a non-patient quality control fluid.There were no allegations of patient harm as a result of this event.This report is number four of five 3500a forms being submitted for this event as five devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros phyt results were obtained from a vitros therapeutic drug monitoring performance verifier (tdm pv) fluid using vitros chemistry products phyt slide lot 2631-0202-6006 on a vitros xt7600 integrated system.The most likely assignable cause was the vitros phyt slide lot 2631-0202-6006 in use at the site.Acceptable vitros phyt performance was obtained when an alternate vitros phyt slide lot was put into use without performing any actions to optimize the vitros xt7600 integrated system.The customer was requested to perform a vitros phyt within-run precision test in order to assess the performance of vitros phyt slide lot 2631-0202-6006, however, the customer declined to perform the precision testing.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros phyt slide lot 2631-0202-6006.No diagnostic vitros crbm within-run precision test was performed that would assess the performance of the immunorate subsystem of the vitros xt7600 integrated system.However, since acceptable vitros phyt performance was obtained when an alternate vitros phyt slide lot was put into use without performing any actions to optimize the vitros xt7600 integrated system, a performance issue with the vitros xt7600 integrated system did not likely contribute to the event.

Brand Name
VITROS Chemistry Products PHYT Slides
Common Device Name
In-Vitro Diagnostics
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics, Inc.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50181763
Report Number1319809-2026-00109
Device Sequence Number18203566
Product Code DIP
UDI-Device Identifier10758750004690
UDI-Public(01)10758750004690(17)261015(11)260520(10)263102026006
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8298671
Device Lot Number2631-0202-6006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown